# SDR AALA20020291

- Difficulty date: February 27, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN AFT CARGO DOOR BEAM FS 1155-1211.  REMOVED CORROSION PER SRM 51-10-03 AND INSTALLED FULL LENGTH DOUBLER PER AARD 53-10-00-3.  (M)
